# SDR SWIA200819914

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,285 hours, 13,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR IN CABIN.  (FLIGHT NR 5933) REPLACED OVERHEAD LIGHT BALLAST NEAR ROW 4 IAW AMM 33-21-00.  OPS CHECK GOOD.
